zbMATH — the first resource for mathematics

On the stability of waves of nonlinear parabolic systems. (English) Zbl 0344.35051

35K55 Nonlinear parabolic equations
35B99 Qualitative properties of solutions to partial differential equations
35B35 Stability in context of PDEs
Full Text: DOI
[1] \scH. Cohen, “Nonlinear Diffusion Problems,” IBM Technical Report.
[2] Kolmogorov, A; Petrovsky, I; Piskunov, N, Étude de l’équation de la chaleur avec croissance… et son application à un probléme biologique, Bull. univ. état moscou, 6, 1-25, (1937)
[3] Peletier, L.A, Asymptotic stability of traveling waves, (), 418-422
[4] McKean, H.P, Nagumo’s equation, Advances in math., 4, 209-223, (1970) · Zbl 0202.16203
[5] Lax, P, Nonlinear partial differential equations of evolution, (), 831-840 · Zbl 1216.16010
[6] Evans, J.W, Nerve axon equations, I: linear approximations, Indiana univ. math. J., 21, 877-885, (1972) · Zbl 0235.92002
[7] Hodgkin, A.L; Huxley, A.F, A quantitative description of membrane current and its application to conduction and excitation in nerves, J. physiol., 117, 500-544, (1952)
[8] Oleinik, O.A; Kruzhkov, S.N, Russian math. surveys, 16, 105ff, (1961)
[9] Conley, C.C; Smoller, J, Shock waves as limits of progressive wave solutions of higher order equations, Comm. pure appl. math., 24, (1971) · Zbl 0233.35063
[10] Coddington, E.A; Levinson, N, Ordinary differential equations, (1955), McGraw-Hill New York · Zbl 0042.32602
[11] Jeffrey, A; Kakutani, T, Stability of the Burgers shock wave and the kortewegde Vries soliton, Indiana univ. math. J., 20, 463-469, (1970) · Zbl 0206.11102
[12] Evans, J.W, Nerve axon equations, II: stability at rest, Indiana univ. math. J., 22, 75-90, (1972) · Zbl 0236.92010
[13] Evans, J.W, Nerve axon equations, III: stability of the nerve impulse, Indiana univ. math. J., 22, 577-593, (1972) · Zbl 0245.92004
[14] \scD. H. Sattinger, “Topics in Stability and Bifurcation Theory,” Lecture Notes in Mathematics, No. 309, Springer-Verlag, New York/Berlin. · Zbl 0248.35003
[15] Protter, M.H; Weinberger, H.F, Maximum principles in differential equations, (1967), Prentice-Hall Englewood Cliffs, N.J · Zbl 0153.13602
[16] Kanel, Ja.I, On the stability of solutions of the Cauchy problem for equations occurring in the theory of combustion, Mat. sb., 59, 245-288, (1962)
[17] Kanel, Ja.I, On the stability of solutions of the equations of the theory of combustion for finite initial functions, Mat. sb., 65, 398-413, (1964)
[18] Kanel, Ja.I, The behavior of solutions of the Cauchy problem when the time tends to infinity, in the case of quasilinear equations arising in the theory of combustion, Dan sssr, 132, 268-271, (1960)
[19] Kanel, Ja.I, Some problems involving burning-theory equations, Dan sssr, 136, 277-280, (1961)
[20] Gelfand, I.M, Some problems in the theory of quasilinear equations, Amer. math. soc. transl., 29, 295-381, (1963) · Zbl 0127.04901
[21] Protter, M.H; Weinberger, H.F, On the spectrum of general second order operators, Bull. amer. math. soc., 72, 251-255, (1966) · Zbl 0141.09901
[22] Dunford, N; Schwartz, J.T, ()
[23] Riesz, F; Sz.-Nagy, B, Functional analysis, (1955), Ungar New York
[24] \scF. Hoppenstead, “Mathematical Theories of Population,” New York University Lectures Notes.
[25] Sattinger, D.H, Stability of traveling waves of nonlinear parabolic equations, () · Zbl 0359.35038
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.